Research

Scaling invariance and adaptivity


Reference:

Budd, C. J., Leimkuhler, B. and Piggott, M. D., 2001. Scaling invariance and adaptivity. Applied Numerical Mathematics, 39 (3-4), pp. 261-288.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsBudd, C. J., Leimkuhler, B. and Piggott, M. D.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7482
Additional InformationID number: ISI:000172267100003

Export

Actions (login required)

View Item